# SDR ABXA2014022628

- Difficulty date: February 26, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017VB108
- Aircraft time: 55,088 hours, 39,845 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 148T1303Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TO BULKHEAD CLIP AT STATION 1702, STRINGER 3L CRACKED.  R & R STRINGER CLIP STATION 1702, STRINGER 3L IAW DWG 148T2120.  SDR INFO PN 148T1303Y1, CRACKED LENGTH 3/16 INCH, PART NAME CLIP, EXACT FUSELAGE LOCATION 1702 EXACT STRINGER LOCATION 3L.  ACFT WAS GROUNDED.
